# SDR FDEA201108263489

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK AT STA 862 TO STA 876 RBL 45, HAS DAMAGE TO CROWN AND CHANNEL.  R & R IAW SRM 51-40-02 REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
